REAL

Items where Author is "Makay, Géza"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Dénes, Attila and Makay, Géza (2011) Attractors and basins of dynamical systems. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (20). pp. 1-11. ISSN 1417-3875

Krisztin, Tibor and Bartha, Mária and Hatvani, László and Karsai, János and Makay, Géza and Röst, Gergely and Terjéki, József (2009) Differenciálegyenletek megoldásainak aszimptotikus viselkedése = Asymptotic behaviour of solutions of differential equations. Project Report. OTKA.

Burton, Theodore and Makay, Géza (2002) Continuity, compactness, fixed points, and integral equations. Electronic Journal of Qualitative Theory of Differential Equations, 2002 (14). pp. 1-13. ISSN 1417-3875

Burton, Theodore and Makay, Géza (1998) Marachkov type stability results for functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 1998 (1). pp. 1-17. ISSN 1417-3875

Makay, Géza and Terjéki, J. (1998) On the asymptotic behavior of the pantograph equations. Electronic Journal of Qualitative Theory of Differential Equations, 1998 (2). pp. 1-12. ISSN 1417-3875

This list was generated on Sat Apr 5 00:00:42 2025 CEST.